MAUDE Adverse Event Report: OM HALYARD, INC. HALYARD; DRAPE, SURGICAL, EXEMPT

OM HALYARD, INC. HALYARD; DRAPE, SURGICAL, EXEMPT
Model Number 47617
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Event or Problem Description
We opened a medium drape and it had what looks like a piece of an ironing board cover from the manufacturer in the sterile pack, it did not come in contact with the patient.Unknown material, possibly gray colored compressed dust, in inner fold of drape.

Brand Name
HALYARD
Common Device Name
DRAPE, SURGICAL, EXEMPT
Manufacturer (Section D)
OM HALYARD, INC.
9120 lockwood blvd
mechanicsville VA 23116
MDR Report Key10835718
Report Number10835718
Device Sequence Number3595274
Product Code PUI
UDI-Device Identifier10680651476170
UDI-Public(01)10680651476170(17)250709(10)AC2019105E
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/30/2020
Report Date (Section F) 10/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47617
Device Catalogue Number47617
Device Lot NumberAC2019105E
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/30/2020